# SDR 6018203312004

- Difficulty date: March 31, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N245FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60182
- Aircraft time: 3,630 hours, 2,609 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti Skid Sys
- Component: Anti Skid Sys, Lear
- Component part number: 425791
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKE-OFF ROLL, ALL 4 ANTI-SKID LIGHTS ILLUMINATED. TAKE-OFF WAS ABORTED. AS AIRCRAFT SLOWED, LIGHTS EXTINGUISHED ONE BY ONE. MAINTENANCE REPLACED ANTI-SKID CONTROL BOX. OPS CHECK NORMAL. AIRCRAFT RETURNED TO SERVICE
